May 29, 2016 There are a few discussions about a rare experience of "pins and needles" (peripheral neuropathy) during DNP use. Several anti-DNP websites mention this as a major concern, but the actual literature on it suggests otherwise. It's a rare experience, but feeling pins and needles can happen. However, even the medical literature makes it clear that this is not indicative of any damage: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3589300/ An examination of the symptoms found that there were no issues with brain or spine, and no evidence of any neural damage. All other screening tests were negative. The conclusion was that the "pins and needles" sensation was simply a symptom of DNP use itself, AND the subject was WAAAAY overdosing it at 1g/day. The symptoms improved when the subject discontinued use. The PN symptoms are very rare; this truly does seem to be a case of "internet discussion of the issue becomes more common, therefore the actual incidence becomes over-estimated" (sort of like how the crime rate now is lower than in 1992, but media reports of crime have increased 600% in the last three decades, resulting in people generally believing that crime has worsened). For what it's worth, there are two treatments for PN when it does occur: 1) Don't overuse DNP. Stay within the recommended parameters. 2) Supplement with an amino acid blend, but with special emphasis on N-acetyl-cysteine and L-carnitine. Feedback from users who have done this indicates that it pretty much knocks the PN issue right out. Don't forget, too, that peripheral neuropathy is also a normal symptom of everything from low-carb dieting to supplementation with R-ALA to taking extra B6. Since DNP protocols often include low carb dieting, taking R-ALA, and adding vitamin B6, experiencing "pins and needles" is not only probably normal, but frankly ought to be more common than the rare occurrence it is.